RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 2, Pages 285–289 (Mi dan7295)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On a nonlinear Schrödinger equation with a dissipative term

Sh. M. Nasibov

A. N. Kosygin Moscow Textile Institute

Full text: PDF file (297 kB)

Bibliographic databases:
UDC: 517.946.51.9
Presented: А. А. Дородницын
Received: 11.07.1987

Citation: Sh. M. Nasibov, “On a nonlinear Schrödinger equation with a dissipative term”, Dokl. Akad. Nauk SSSR, 304:2 (1989), 285–289

Citation in format AMSBIB
\Bibitem{Nas89}
\by Sh.~M.~Nasibov
\paper On a nonlinear Schr\"odinger equation with a dissipative term
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 2
\pages 285--289
\mathnet{http://mi.mathnet.ru/dan7295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0988491}
\zmath{https://zbmath.org/?q=an:0685.35089}


Linking options:
  • http://mi.mathnet.ru/eng/dan7295
  • http://mi.mathnet.ru/eng/dan/v304/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. M. Nasibov, “On an inequality of Trudinger type and its application to a nonlinear Schrödinger equation”, Math. Notes, 80:5 (2006), 740–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Sh. M. Nasibov, “Mixed Problem for a Cubic Schrödinger Evolution Equation with a Cubic Dissipative Term”, Math. Notes, 96:4 (2014), 514–521  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Sh. M. Nasibov, “Absence of global solutions of a mixed problem for a Schrödinger-type nonlinear evolution equation”, Theoret. and Math. Phys., 195:2 (2018), 658–664  mathnet  crossref  crossref  adsnasa  isi  elib
    4. Sh. M. Nasibov, “Collapse rate of solutions of the Cauchy problem for the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 203:3 (2020), 726–733  mathnet  crossref  crossref  isi
  • Number of views:
    This page:20
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020